MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNISTIK TOUCH; LANCET

OWEN MUMFORD LIMITED UNISTIK TOUCH; LANCET
Model Number AT 1444
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 06/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Hospital in us called us sales rep to report that a caregiver on 10 west was accidentally stuck after sticking the patient, when the needle did not retract.They did not save the lancet in question, it went into the sharps.The floor manager said they did not know the lot number of the lancet because they empty the lancets from the box they come in and put into a purple holder bin and then discard the box.

Brand Name
UNISTIK TOUCH
Common Device Name
LANCET
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
Manufacturer (Section G)
OWEN MUMFORD USA INC
1755 west oak commons ct.
marietta GA 30062
Manufacturer Contact
darren mansell
brook hill
woodstock, oxfordshire OX20 -1TU
UK   OX20 1TU
MDR Report Key15213713
Report Number8021764-2022-00003
Device Sequence Number5567005
Product Code FMK
UDI-Device Identifier00384701444012
UDI-Public00384701444012
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAT 1444
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2022
Initial Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown